# SDR AUS20030585

- Difficulty date: June 4, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Namer P51C
- Engine: Pckard V16507
- Propeller: Hamstd 24D50
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 17482571
- Condition: Contaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING FUEL TANK CONTAMINATED WITH RUBBER FROM DELAMINATING FUEL TANK. TANK MANUFACTURED IN SEPTEMBER 1944.
